How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 29250
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I've been on nuedexta several months but for cost reasons my

Customer Question

I've been on nuedexta several months but for cost reasons my dr had me switch to Paxil 10 mg at night and dextrose... 2x a day.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I am forgetting to take the dextrose... in the mornings and I feel 10000x better!
JA: Anything else in your medical history you think the doctor should know?
Customer: I'm wondering if maybe the nuedexta was never a good fit. I am on SO many medicines
Submitted: 4 months ago.
Category: Health
Expert:  Dr Basu replied 4 months ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Paxil is a good anti depressant as well as anti anxiety medication.
Since you are feeling better without dextrose, you may not even need it.
What other medications you are on?

Any symptoms you have now?
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/

Customer: replied 4 months ago.
My diagnosis thus far are
Chronic Lyme with unspecified coinfections
Endometriosis
Pcos
Hypotheyoid
Fybromyolgia
Crps
Anxiety
Ptsd
I do have digestive issues
I am very heavy but maintain healthy diet
Severe Adrenal Fatigue
Terrible Cortisol levels
Went through chemical induced menopause 2x
And by body has swung back and forth through menopause again another 2x ( including now)
I am 38 years of age and have 1 miracle child of 8 yrs old ( difficult pregnancy,ONLY pregnancy )
Oh and doc thinks I have bechettes ( although I present with no ulcers genital or otherwise)
I have POTS
So he diagnosed me with dysautonomia
Ok. Think I got it all
On to the meds
Hormones first...
Progesterone 400 oral w 400 dim
Bi/est cream
Testosterone inject subq 2x week very small dose
Nature-thyroid 130mg
MICB12 inject weekly
Xanax .5 3x day
Klonopin 1 mg night
Halcion .25 night
Baclofen 20 mg 4x day
Mobic 7.5 2x a day
Domperidone 10 mug as needed
Zantac 300 2 x a day
Hydromorphone 4 mg 3x a day
Paxil 10 mug at night
Right now in on a round of doxycycline
Trazadone 200mg at night
Topamax 100 2x a day
Maxide I think it's 37.5 or 25 something
And bisoprolol 5 mg
Other than vitamins and supplements I think that's it! Lol.
Expert:  Dr Basu replied 4 months ago.

Thanks for providing additional info.

Multiple medications increase the risk of interactions and symptoms as a result and often confound the treatment plan.
For example testosterone can worsen your anxiety and counteract estrogen action.

But at the same time you may be androgen deficient.
Also estrogen and progesterone and reduce the efficacy of thyroid hormone.
Baclofen and other sedatives can slow down the gut motility and so on.
However, if you are stable in general with these medications, then probably you may consider gradual tapering on the psychiatric medications one at a time as tolerated.
This you will need to discuss with your provider as well.
Best wishes